Institute of Information Theory and Automation

Pro všechny

Invited Talks

Confirmed Invited Talks (in alphabetical order)

Craig Boutilier, University of Toronto, Canada

PREFERENCE ELICITATION FOR SOCIAL CHOICE: A STUDY IN STABLE MATCHING AND VOTING (joint work with Joanna Drummond and Tyler Lu)

Submission Instructions

Submissions serving to the decision on acceptance should be within the range 8 - 12 pages formatted using LNCS style . Submissions in pdf format only should be made via  Online Submission System. The deadline for submissions is July 7, 2013.

Organisers

  • Miroslav Kárný, Department of Adaptive Systems, Institute of Information Theory and Automation, Academy of Sciences of the Czech Republic
  • Tatiana Valentine Guy, Department of Adaptive Systems, Institute of Information Theory and Automation, Academy of Sciences of the Czech Republic

In case of any question about submission, please contact us via e-mail imperfectDM@utia.cas.cz.

Call for Contributions

The workshop will include talks with extensive discussions and poster sessions. We invite participants to submit draft papers describing the technical content of proposed contribution. We especially encourage submissions that directly address any of the topics, but related papers are also welcomed. The selected submission may be accepted either as an oral presentation or as a poster presentation.

Important Dates

 

Submission of papers due:

 

June 28, 2013 JULY 7, 2013

 

Notification of acceptance for the workshop and decision on selection of contributions for the book due:

 

July 19, 2013  SENT

 

Format

This is a one-day workshop in conjunction with the European Conference on Machine Learning and Principles and Practice of Knowledge Discovery in Databases (

Home

UTIApant.png

                                                                             

Výsledky Soutěže o nejlepší publikaci a aplikaci ÚTIA 2012

KATEGORIE: Publikace všeobecné

1. cena

Bartels S., Kružík M.: An efficient approach to the numerical solution of rate-independent problems with nonconvex energies. In: Multiscale Model. Simul., vol. 9, No. 3, pp. 1276-1300, 2011

Brzeźniak, Z., Ondreját, M.: Weak Solutions to Stochastic Wave Equations with Values in Riemannian Manifolds. In: Communications in Partial Differetial Equations, 36: 1624-1653, 2011

Práce přihlášené do Soutěže o nejlepší publikaci a aplikaci ÚTIA 2012

(v abecedním pořadí podle prvního autora)

Historical publications of AS department

V. Peterka, J. Krýže, and A. Fořtová. Numerical solution of Wiener-Hopf equation in statistical identification of linear dynamic systems. Kybernetika, 2:331-346, 1966. Download.

Syndicate content
Institute of Information Theory and Automation